# SDR DALA2025072905707

- Difficulty date: July 28, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N387DN
- Make and model: Airbus A321-211
- Aircraft serial: 9025
- Aircraft time: 18,906 hours, 8,170 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Condition: Failed
- Location: Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO AT 70KTS DUE TO A BRAKES RELEASED ECAM MESSAGE WITH A TACH 1 FAILURE MESSAGE.   FAILED TACH 1 SPIN-UP TEST.  BRAKE COOLING FAN ALSO HAD THE SHROUD, IMPELLER, GUARD, & FAN SUPPORT LOOSE. REPLACED BSCU, TACH GENERATOR 1 AND FAN ASSEMBLY.
